Nous étudions les notions de relevés formels de champs de tenseurs, d’opérateurs multidifférentiels, de formalités et de star produits de
We study the notion of formal lifts for polyvector fields, multidifferential operators, formalities and star products from
@article{AFST_2011_6_20_1_215_0, author = {Arnal, Didier and Dahmene, Najla}, title = {Rel\`evements de formalit\'es}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {215--229}, publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques}, address = {Toulouse}, volume = {6e s{\'e}rie, 20}, number = {1}, year = {2011}, doi = {10.5802/afst.1291}, mrnumber = {2830398}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/afst.1291/} }
TY - JOUR AU - Arnal, Didier AU - Dahmene, Najla TI - Relèvements de formalités JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2011 SP - 215 EP - 229 VL - 20 IS - 1 PB - Université Paul Sabatier, Institut de mathématiques PP - Toulouse UR - https://www.numdam.org/articles/10.5802/afst.1291/ DO - 10.5802/afst.1291 LA - fr ID - AFST_2011_6_20_1_215_0 ER -
%0 Journal Article %A Arnal, Didier %A Dahmene, Najla %T Relèvements de formalités %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2011 %P 215-229 %V 20 %N 1 %I Université Paul Sabatier, Institut de mathématiques %C Toulouse %U https://www.numdam.org/articles/10.5802/afst.1291/ %R 10.5802/afst.1291 %G fr %F AFST_2011_6_20_1_215_0
Arnal, Didier; Dahmene, Najla. Relèvements de formalités. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 20 (2011) no. 1, pp. 215-229. doi : 10.5802/afst.1291. https://www.numdam.org/articles/10.5802/afst.1291/
[CFT] Cattaneo (A.), Felder (G.) and Tomassini (L.).— “From local to global deformation quantization of Poisson manifolds", Duke Math. J. 115, no. 2 , p.329-352 (math.QA/0012228) (2002). | MR | Zbl
[CF] Cattaneo (A.) and Felder (G.).— “On the globalization of Kontsevich’s star product and the perturbative sigma model", Prop. Theor. Phys. Suppl. 144, p. 38-53 (hep-th/0111028) (2001). | MR | Zbl
[GU] Grabowski (J.) and Urabanski (P.).— “Tangent lifts of Poisson and related structures",J.Phys.A 28, p. 6743-6777 (1995). | MR | Zbl
[K] Kontsevich (M.).— “Deformation quantization of Poisson manifolds,I", Lett. Math. Phys. 66, p. 157-216 (q-alg/9709040) (2003). | MR | Zbl
Cité par Sources :